# SDR SIMA20130403012

- Difficulty date: April 3, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 24,138 hours, 21,703 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66369
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE NR 1, 2, 4, 5, 7 & 8 EMERGENCY FLOOR PROXIMITY LIGHT STRIPS WIRES EXPOSED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1, 2, 4, 5, 7 & 8 EMERGENCY FLOOR PROXIMITY LIGHT STRIPS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
